# SDR CA990303005

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S6628
- Condition: Cracked
- Location: Ws 51
- Part time: 2,532 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND LOWER SPAR CAP FOUND CRACKED PER AD CF-92-26 AND SB 215-A454.  CRACK FOUND BY ULTRASONIC INSPECTION.
